# SDR DHL2003604794

- Difficulty date: April 30, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4929147
- Condition: Deteriorated
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 1 TRACK WITH LUGS (02 EA) DETERIORATED, STA 116.000 - STA 118.000.  REMOVED DAMAGED NR 1 TRACK PLUG IAW SRM 51-3-0 PG 1.  FABRICATED NEW TRACK PLUG IAW SRM 53-2-3 PG 17-19.  INSTALLED NEW PLUG ON NR 1 TRACK IAW SRM 53-2-3 PG 17-19, SRM 51-3-0 PG 1.
